# SDR 7C7A2021060900009

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 54,634 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SHELL FWD AND AFT SIDE EDGES HAVE CORROSION REPAIRED IAW SRM 51-42-05.
